# SDR AALA20110110TUL04

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD CORROSION ON SUBFLOOR STATION 174 INBOARD OF FORWARD ENTRY THRESHOLD.  INSTALLED REPAIR DOUBLER AT STATION 174 INBOARD FORWARD ENTRY THRESHOLD PER AARD 53-20-00-16.
